| Model Number |
39815 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 13-oct-2022.It was reported that the tip of the guidewire unraveled.A 035/260 (bx/3) magic torque guidewire was advanced into the lesion.However, the tip of the guidewire unraveled while inside the patient.It was noted that this also happened in a separate case using another of same device.In both cases, the guidewire was removed from the patient and the procedure was successfully completed with good blood flow.No patient complications were reported.However, returned device analysis revealed a detached core wire.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned, and during the product analysis it was observed that the coil wire was unraveled and stretched, the core wire was detached/separated at the distal end section, and the distal tip kinked.The device was sent for material analysis and by sem inspection and confirms the fracture of the core wire.The reported event coil wire unraveled material is confirmed.